3 doctors weighed in:
I just had arthoscopic surgery on my shoulder to fix it up after multiple dislocations and now it is itching?
3 doctors weighed in

Dr. Gregory Harvey
Orthopedic Surgery
1 doctor agrees
In brief: Itching
This is not unusual after surgery.
Make sure that you are not having an allergic reaction to medication and try some Benadryl (diphenhydramine) for the itching.

In brief: Itching
This is not unusual after surgery.
Make sure that you are not having an allergic reaction to medication and try some Benadryl (diphenhydramine) for the itching.
Dr. Gregory Harvey
Dr. Gregory Harvey
Thank
Dr. Robert Coats II
Orthopedic Surgery
In brief: Could be dermatitis
The prep solution used during surgery to prevent infection may cause skin irritation.
If you have taken off your bandage, check your skin for redness or other signs of irritation. The itching may be relived with oral anti-histamine medications or topical steroid ointments. See your surgeon and have it checked out, although unlikely, it is important to rule out an infection or allergic reaction.

In brief: Could be dermatitis
The prep solution used during surgery to prevent infection may cause skin irritation.
If you have taken off your bandage, check your skin for redness or other signs of irritation. The itching may be relived with oral anti-histamine medications or topical steroid ointments. See your surgeon and have it checked out, although unlikely, it is important to rule out an infection or allergic reaction.
Dr. Robert Coats II
Dr. Robert Coats II
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors